Would you like to be a member of our research panel? Join here - there's (nearly) always a great incentive offered for your views.

I got my flu injection when I had a cold and now my cold is getting worse

(4 Posts)
Nikki2ol6 Mon 07-Nov-16 07:05:07

I had my flu injection last week and the nurse asked if Iv been unwell and I said yes I have a cold! She asked if Iv been feeling feverish and I said no just a runny and blocked nose so she said it was fine for me to still have my flu injection. So the last two days my nose is extremely blocked my throat is very sore and I have an awful cough too!! This morning I have woke up feeling very cold..... is it possible for that flu injection to make a cold worse?

WhiskyTangoFoxtrot Mon 07-Nov-16 07:08:45

No. Different viruses.

But you can get cold-like symptom as a known side effect of the flu jab, so that might be going on in addition to your existing cold.

Re-read the pack info leaflet which you should have been given to take away with you. If you are going beyind the listed side-effects, contact your surgery.

Nikki2ol6 Mon 07-Nov-16 07:13:48

Oh I didn't get anything to take away with me

WhiskyTangoFoxtrot Mon 07-Nov-16 07:26:27

That's very bad practice by the HCP.

You are meant to be given the information leaflets (I know many people don't bother with them, but they should still be offered them, and what you sign includes a statement that you have been given/offered information (as part of valid consent).

I think his is the right one:

www.medicines.org.uk/emc/medicine/21154

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now